Some remarks on the optimal design of periodically reinforced structures
ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 23 (1989) no. 1, p. 53-61
@article{M2AN_1989__23_1_53_0,
     author = {Buttazzo, Giuseppe and Aze, Dominique},
     title = {Some remarks on the optimal design of periodically reinforced structures},
     journal = {ESAIM: Mathematical Modelling and Numerical Analysis - Mod\'elisation Math\'ematique et Analyse Num\'erique},
     publisher = {Dunod},
     volume = {23},
     number = {1},
     year = {1989},
     pages = {53-61},
     zbl = {0679.49005},
     mrnumber = {1015919},
     language = {en},
     url = {http://www.numdam.org/item/M2AN_1989__23_1_53_0}
}
Buttazzo, Giuseppe; Aze, Dominique. Some remarks on the optimal design of periodically reinforced structures. ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 23 (1989) no. 1, pp. 53-61. http://www.numdam.org/item/M2AN_1989__23_1_53_0/

[1] H. Attouch, Variational Convergence for Functions and Operators. Appl.Math. Ser., Pitman, Boston (1984). | MR 773850 | Zbl 0561.49012

[2] H. Attouch and G. Buttazzo, Homogenization of reinforced periodic one-condimensional structures, Ann. Scuola Normale Sup. Pisa, 14, 3 (1987). | Numdam | MR 951229 | Zbl 0654.73017

[3] A. Bensoussan and J. L. Lion and G. Papanicolaou, Asymptotic Analysis for Periodic Structures, North-Holland, Amsterdam (1978). | MR 503330 | Zbl 0404.35001

[4] L. Carbone and C. Sbordone, Some properties of Г-limits of integral functionals. Ann. Mat. Pura Appl., 122 (1979), 1-60. | MR 565062 | Zbl 0474.49016

[5] D. Cioranescu and J. Saint-Jean Paulin, Reinforced and alveolar structures. Publication 85042 du Laboratoire d'Analyse Numérique Paris VI, Paris (1985).

[6] P. Marcellini, Periodic solutions and homogenization of nonlinear variational problems. Ann. Mat. Pura Appl., 117 (1978), 139-152. | MR 515958 | Zbl 0395.49007

[7] F. Murat and L. Tartar, Optimality conditions and homogenization. Proceedings of «Nonlinear Variational Problems», Isola d'Elba 1983, edited by A. Marino and L. Modica and S. Spagnolo and M. Degiovanni, Res. Notes in Math. 127, Pitman, Boston (1983), 1-8. | MR 807532 | Zbl 0569.49015

[8] E. Sanchez-Palencia, Non Homogeneous Media and Vibration Theory, Lecture Notes in Phys. 127, Springer-Verlag, Berlin (1980). | MR 578345 | Zbl 0432.70002

[9] L. Tartar, Estimations fines de coefficients homogénéisés. Proceedings of « Ennio De Giorgi Colloquium », Paris 1983, edited by P. Kree, Res. Notes in Math. 125, Pitman, Boston (1985), 168-187. | MR 909716 | Zbl 0586.35004